# SDR AALA20090423TUL06

- Difficulty date: April 3, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N33414
- Make and model: Doug DC-9-82
- Aircraft serial: 49325
- Aircraft time: 66,772 hours, 35,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AD74C23
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON NR 5 SEAT TRACK FROM STATION 203-204.  REPLACED NR 5 SEAT TRACK FROM STATION 200-246 PER SRM 51-30-01.
